Chemists Own Ibuprofen + Paracetamol Duo Tablets 12

$6.95

For the temporary relief of pain, including where inflammation is present.

SKU: 272831 Categories: , ,

Description

  • Does not contain: gluten, lactose or surcose
  • Made in Australia

Additional information

Weight 19 g
Dimensions 10.5 × 2 × 6.5 cm

Ingredients

Ibuprofen 200mg
Paracetamol 500mg

Directions

Adults Under 65 years & Children 12 years and over: 1 tablet with water every 8 hours as required. maximum of 3 tablets in 24 hours.

Warnings

Consult your health professional if symptoms persist.

Always read the label and follow directions for use.

Seek medical advice before use during pregnancy and breastfeeding.

Do not exceed maximum daily dosage.

Do not take if you have asthma

Do not take with other products containing ibuprofen, paracetamol, aspirin or anti-inflammatory medicines.

Reviews

There are no reviews yet.

Be the first to review “Chemists Own Ibuprofen + Paracetamol Duo Tablets 12”

Your email address will not be published.